# SDR 96FDEA01353

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CORROSION ON FLOOR BEAM AT STA 312  LBL 19.    INSTALLED AND COMPLETED FLOOR BEAM REPAIR STA 312  LBL 19  PER SRM 53-10-8.
